MathSciNet Relay Station
MathSciNet bibliographic data
MR1342037 (96j:47064) 47H30 (45G10 47N20 49J24)
O'Regan, Donal Integral inclusions of upper semi-continuous or lower semi-continuous type. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2391–2399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement